Methocarbamol belongs to a class of medications called muscle relaxants and they reduce muscle spasms. Ibuprofen belongs to a class of medications called nonsteroidal anti-inflammatory drug s (NSAIDs) that reduce pain and inflammation.
Many things can affect the dose of medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the ones listed here, do not change the way that you are taking the medication without consulting your doctor.
The contents of this site are for informational purposes only and are meant to be discussed with your physician or other qualified health care professional before being acted on. Never disregard any advice given to you by your doctor or other qualified health care professional. Always seek the advice of a physician or other licensed health care professional regarding any questions you have about your medical condition(s) and treatment(s). This site is not a substitute for medical advice.
Did you find what you were looking for on our website? Please let us know.
Do not dispose of medications in wastewater (e.g. down the sink or in the toilet) or in household garbage. Ask your pharmacist how to dispose of medications that are no longer needed or have expired.
Each white and purple, caplet-shaped, bilayer, film-coated tablet, debossed with "rph" on the white side and plain on the purple side, contains methocarbamol 500 mg and ibuprofen 200 mg. Nonmedicinal ingredients: pregelatinized starch, maize starch, sodium starch glycolate, microcrystalline cellulose, povidone, sodium lauryl sulphate, FD&C Blue No.2, ferric oxide (red), stearic acid, magnesium stearate, colloidal silicon dioxide, and aquarius BP 19008 (contains hypromellose and polyethylene glycol).
Your doctor may have suggested this medication for conditions other than those listed in these drug information articles. If you have not discussed this with your doctor or are not sure why you are taking this medication, speak to your doctor. Do not stop taking this medication without consulting your doctor.
Receive the latest health news, feature articles, and other health resources by subscribing to our FREE monthly Health Newsletter.
To find out about a drug, just type the name or DIN (drug identification number) into the search box or try our alphabetical listing below.
The recommended dose for adults and children over 12 years of age is 1 or 2 caplets every 4 to 6 hours. Do not take more than 6 caplets in 24 hours unless directed by your doctor.
This is a combination product containing 2 medications: methocarbamol and ibuprofen. It is used to relieve pain associated with muscle spasm such as strains and sprains, back pain, and tense neck muscles.
It is important to take this medication exactly as prescribed by your doctor. If your doctor has told you to take this medication on a regular basis and you miss a dose, take it as soon as possible and continue with your regular schedule. If it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one. If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.
Store this medication at room temperature, protect it from light, and keep it out of the reach of children.
Do not give this medication to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take this medication if their doctor has not recommended it.
This medication may be available under multiple brand names and/or in several different forms. Any specific brand name of this medication may not be available in all of the forms or approved for all of the conditions discussed here. As well, some forms of this medication may not be used for all of the conditions discussed here.
Do not take methocarbamol - ibuprofen if you: